# SDR CA120112008

- Difficulty date: January 11, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Aircraft time: 30,148 hours
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 7603 · Power Lever
- Part: Cable
- Part number: 4297515
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE TELEFLEX END OF THE ENGINE THROTTLE CABLE ASSEMBLY WORN UNTIL THE BALL-END MIGRATED FROM THE SWAGE. CAUSING COCKPIT CONTROL INPUTS NOT TO TRANSFER CORRECTLY TO THE INPUT LEVER OF THE ENGINE.
